# SDR UALA2011062203060

- Difficulty date: June 21, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 44,457 hours, 5,535 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pad
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT REVERSER HALF UPPER FWD COMPRESSION PAD IS CRACKED.  REPLACED NR 1 ENGINE LT REVERSER HALF UPPER COMPRESSION PAD.
